Completeness theorem for probability models with finitely many valued measure in logic with integrals
Kragujevac Journal of Mathematics, Tome 34 (2010) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The aim of the paper is to prove the completeness theorem for probability models, in logic with integrals, whose measures have any finite ranges.
@article{KJM_2010_34_1_a10,
author = {Vladimir Risti\'c},
title = {Completeness theorem for probability models with finitely many valued measure in logic with integrals},
journal = {Kragujevac Journal of Mathematics},
pages = {131 - 137},
year = {2010},
volume = {34},
number = {1},
url = {http://geodesic.mathdoc.fr/item/KJM_2010_34_1_a10/}
}
TY - JOUR AU - Vladimir Ristić TI - Completeness theorem for probability models with finitely many valued measure in logic with integrals JO - Kragujevac Journal of Mathematics PY - 2010 SP - 131 EP - 137 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/item/KJM_2010_34_1_a10/ ID - KJM_2010_34_1_a10 ER -
Vladimir Ristić. Completeness theorem for probability models with finitely many valued measure in logic with integrals. Kragujevac Journal of Mathematics, Tome 34 (2010) no. 1. http://geodesic.mathdoc.fr/item/KJM_2010_34_1_a10/